# SDR ASOA20150517049

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 20,545 hours, 14,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 91415
- Condition: Discharged
- Location: Emergency Light
- Part time: 20,545 hours, 14,934 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CREW INSPECTION THE EMERGENCY LIGHT SIGN AT OVERWING EXIT AND BACK HALF OF FLOOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR 4 EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
